# SDR A6WA2019073146762

- Difficulty date: July 31, 2019
- Submitted: July 31, 2019
- Operation: Air carrier
- Aircraft: N466AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7899
- Aircraft time: 35,427 hours, 34,250 cycles
- System (JASC): 5230 · Cargo/Baggage Doors
- Part: Beam
- Condition: Gouged
- Location: Cargo Door
- Part time: 35,427 hours, 34,250 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CARGO DOOR BEAM MEMBER CHAFFED AT FWD AND AFT COUNTER BALANCE CABLE PULLEY LOCATIONS.
